# SDR KCSA061369

- Difficulty date: September 27, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 2 X 5 INCH DENT WITH GOUGE ON BOTTOM SKIN OF LT STAB STA 188 APROX 20 INCHES AFT OF AUX SPAR.
